# SDR SWIA971373

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Monitor
- Condition: Failed
- Location: Deice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET FAILED TWICE AND RIGHT INBOARD STABILIZER FAILED TWICE.  RETURNED TO FAT.  REMOVED AND REPLACED DEICE MONITOR, OPS CHECKS GOOD.
